Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 161509, 9 pages
http://dx.doi.org/10.1155/2014/161509
Research Article

Global Dynamics of Infectious Disease with Arbitrary Distributed Infectious Period on Complex Networks

1School of Mechatronic Engineering, North University of China, Taiyuan, Shanxi 030051, China
2Department of Mathematics, North University of China, Taiyuan, Shanxi 030051, China
3Complex Systems Research Center, Shanxi University, Taiyuan, Shanxi 030006, China

Received 6 July 2014; Accepted 19 August 2014; Published 1 September 2014

Academic Editor: Sanling Yuan

Copyright © 2014 Xiaoguang Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoguang Zhang, Rui Song, Gui-Quan Sun, and Zhen Jin, “Global Dynamics of Infectious Disease with Arbitrary Distributed Infectious Period on Complex Networks,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 161509, 9 pages, 2014. https://doi.org/10.1155/2014/161509.